# SDR SWAA063680

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 64,305 hours, 59,980 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: SWA9573
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM SMF, WHEN MOVING THE LANDING GEAR HANDLE TO OFF POSITION, THE RT MLG EXTENDED.  RT MLG RETRACTED NORMALLY WHEN GEAR LEVER PLACED UP.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
